RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1908, Volume 2, Issue 1, Page 51 (Mi izv7338)  

Comtes-Rendus

Les polyclades de la baie de Sébastopol

L. Jakubova


Full text: PDF file (218 kB)

Citation: L. Jakubova, “Les polyclades de la baie de Sébastopol”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 2:1 (1908), 51

Citation in format AMSBIB
\Bibitem{Yak08}
\by L.~Jakubova
\paper Les polyclades de la baie de S\'ebastopol
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1908
\vol 2
\issue 1
\pages 51
\mathnet{http://mi.mathnet.ru/izv7338}


Linking options:
  • http://mi.mathnet.ru/eng/izv7338
  • http://mi.mathnet.ru/eng/izv/v2/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:68
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019